# SDR NACA2024071200001

- Difficulty date: July 12, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP'T FUSELAGE FRAME CORRODED ON STA847R WL208. FABRICATED SHEAR TIE AND INSTALLED PER NAC EO 737-57-0355
